# SDR 95ZZZX5761

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3195A
- Make and model: Cessna 170B
- Aircraft serial: 25839
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 05111625
- Condition: Corroded
- Location: Fwd Carry-Thru
- Part time: 1,960 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN FOR FIRST ANNUAL IN 8 YEARS.  HEADLINER WAS TO BE REPLACED.  UPON REMOVAL OF SUNVISORS AND HEADLINER, SEVERE CORROSION, EXCEEDING 10 PERCENT OF SPAR MATERIAL THICKNESS, WAS FOUND.
